# SDR HNAA2010112200249

- Difficulty date: November 17, 2010
- Submitted: November 28, 2010
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 63,582 hours, 72,354 cycles
- Engine: Pwa PW120A
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Part number: 5271K1
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR WARNING LIGHT ILLUMINATED AT DEPARTURE TIME.  SYS WAS DEACTIVATED IAW MEL 52-5, APPENDIX 5, EARLIER THAT DAY.  CIRCUIT BREAKER PULLED AND COLLARED.  MX INSPECTED PAX DOOR SENSORS AND MASTER WARNING PANEL CONNECTOR.  RESEATED CONNECTOR. NO FIX.  R & R RELAY 5271-K1, R & R ANNUNCIATOR WARNING PANEL. OPS CHECKED GOOD.
